MathSciNet Relay Station
MathSciNet bibliographic data
MR1693605 20M05
Vernitskii, A. S. The finite basis problem for the semigroups of order-preserving mappings. Proc. Roy. Soc. Edinburgh Sect. A 129 (1999), no. 3, 641–647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement